Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Weakness in legs. Normal reports of doppler, magnetic resonance, arteriography. No blockage in the arteries. What is happening?

I have leg problems,after 200 or 300 feets of walking my legs comes so tired that i have to stop and rest for a few minutes , and walk another same distance and so on and on ,for two years now i have been having all kind of test , dopler , magnetic resonance, arterographie ect ...and theire is no blocage in my arteries sufficient to cause this , i am discourage and do not know what to try anymore , thanks.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello legrosd,

Thanks for posting your query

Weakness in your legs may be either of neurological cause or arterial cause.

As you mention that dopler, arteriogrphy etc are normal means no arterial cause.

So you might be suffered from spinal stenosis.

So you have to visit an orthopaedic surgeon for clinical &neurological exam and inv as required.

Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor